Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI QUESTION but i really need some advice

so im on Yaz birth control pills and have been for a few months. my periods normally came on the 2nd day of the white pills and stopped on the 2nd day of the pink pills. i have one week of pink pills left before i start the white pills so i should have about a week left before my period. well last night i started spotting but it was brown and a little mucusy. and i do this every time i go to the bathroom. my questions are: is this my period? whats with all the discharge stuff? is it normal for it to start before its supposed to sometimes when on Yaz? im so embarrassed to ask you ladies this stuff (thats why im anon) but i honestly have nobody else to ask. i cant get into my dr for at least 2 weeks and my family has no clue....so this is my last resort. thanks so much for your help.

Answer Question
 
Anonymous

Asked by Anonymous at 7:17 PM on Apr. 30, 2009 in Just for Fun

Answers (10)
  • O.K this is gonna sound gross but does it have any smell? If there is a smell, it hurts when you go to the bathroom then it is probably an infection.
    teamquinn

    Answer by teamquinn at 7:20 PM on Apr. 30, 2009

  • no smell and no it doesnt hurt at all. i think its my period but i thought b.c. pills would make me regular
    Anonymous

    Answer by Anonymous at 7:25 PM on Apr. 30, 2009

  • It is probably just break through bleeding. Have you been late taking or missed any pills? Because that can cause you to bleed unexpectedly in your cycle.
    Nathskitten

    Answer by Nathskitten at 7:25 PM on Apr. 30, 2009

  • It could also be a bloody show, have u missed any pills or any chance you cpould be preggo?
    Anonymous

    Answer by Anonymous at 7:27 PM on Apr. 30, 2009

  • hahaha i try really hard to take them in the morning when i get up but there have been some days this month that i took it in the afternoon or night but i do take them every day. do i have to take it every day at the same time? the dr didnt give me any info-just said here take these. so i dunno what im doing. i have never taken b.c. pills before. i have been on the shot since i was 12 so pills and periods are a little foreign to me. lol
    Anonymous

    Answer by Anonymous at 7:28 PM on Apr. 30, 2009

  • It is probably just spotting. It happens sometimes when you are on the pill, especially if you have only been on it for a few months. It takes some time for your body to fully adjust to the hormones. I have had the same problem many times. Your period will probably arrive as usual. Spotting is also more common if you don't take your pill at the same time every day or if you miss a pill.
    coppersoul

    Answer by coppersoul at 7:29 PM on Apr. 30, 2009

  • i dont think im pregnant. i dont miss pills (just a little late on them) and hubby and i use condoms EVERY time..but he has stuck it in without a condom but only for a few minutes and then took it out and put a condom on. sorry not trying to get too detailed but want you ladies to know whats been happening just in case im wrong. im so embarrassed that i dont know whats going on with me... i feel like a kid all over again lol
    Anonymous

    Answer by Anonymous at 7:31 PM on Apr. 30, 2009

  • If you don't take them within an hour of your normal time each day it can cause spotting and they may not be as effective.
    Is there a reason you are still using condoms if you are on the pill?
    Nathskitten

    Answer by Nathskitten at 8:20 PM on Apr. 30, 2009

  • we are still using condoms because we already have a 2 year old little boy (i swear it feels like i have 2 kids lol) but as an extra safe measure. we want to be really really sure that i dont get pregnant yet. we just arent ready for another one....
    Anonymous

    Answer by Anonymous at 9:09 PM on Apr. 30, 2009

  • Thanks for reminding me to take my pill.
    disgustipated

    Answer by disgustipated at 12:26 AM on May. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.